MathSciNet Relay Station
MathSciNet bibliographic data
MR421276 (54 #9281) 73.65
Troesch, B. A.; Troesch, H. R. Eigenfrequencies of an elliptic membrane. Math. Comput. 27 (1973), 755–765.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement